# SDR SWAA2020101523311

- Difficulty date: October 12, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 45,661 hours, 24,306 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 AND R-2 DOOR SLIDES GIRT BAR SKIRT HIT THE SCUFF PLATE WHEN THE DOOR IS MOVED TO THE CLOSED POSITION.  L2 & R2 DOOR SLIDES HAVE BEEN REMOVED.  RE-PACKED & REINSTALLED, REF JOB CARD 8725-61-06 SA & CUSTOMER CARD 8725-61-06 EA.
